Solving Linear Diophantine Equations Using the Geometric Structure of the Solution Space

AuthID
P-001-CY8
2
Author(s)
1
Editor(s)
Comon, H
Document Type
Article
Year published
1997
Published in
8Th International Conference on Rewriting Techniques and Applications in: Rewriting Techniques and Applications, JUN 02-05, 1997, Sponsors Esprit Working Grp CCL, Univ Politecn Catalunya
Volume 1232, Pages 269-283 (15)
Book Series: LECTURE NOTES IN COMPUTER SCIENCE  
Indexing
Publication Identifiers
DBLP: conf/rta/TomasF97
Wos: WOS:000073946800021
Source Identifiers
ISSN: 0302-9743
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.